# SDR SWIA201024897

- Difficulty date: September 14, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 20,438 hours, 17,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3RD EMERGENCY LIGHT CEILING LEVEL FLOODLIGHT INOPERATIVE.  (FLT 4687)  RELAMPED EMERGENCY LIGHT.
